Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Child has stomach issues since he got braces. What to do?

My son is 14 and has been up and down with stomach issues since he got braces. Yesterday they were tightened and today he is very sick again..... Stomach problems, like IBS . We have seen a psychologist , dietician and yes, he is gluten intolerant but we watch his diet so keenly that I can see No other explanation but the braces. It doesn t seem probable but it is. You only have to live with a son who is suffering and the most common link is the braces
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi there. It might be a good idea to have your son take what's called a proton pump inhibitor like for example Losec 40 mg. If this improved things for him in a few days then his problem would be either chronic gastritis or duodenal ulcer. If it made no difference then it would at least rule these out. Thanks and good luck.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor